Alert archive / Minnesota / Flash Flood Warnings in 2010
Flash Flood Warning 10, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at May 29, 2010, 11:14 PM CDT for Kittson County, Minnesota. It was in force for 11 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2010, 11:14 PM CDT (04:14 UTC)
- Expired
- May 30, 2010, 10:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
County Kittson County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 148 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 1:23 AM CDT | FLOOD | Lancaster, MN | STREET FLOODING IN LANCASTER |
| May 30, 2:35 AM CDT | FLASH FLOOD | Hallock, MN | SEWERS ARE BACKING UP IN HALLOCK AND 1 LIFT STATION HAS FAILED. SOME WATER HAS BEEN REPORTED IN COURTHOUSE. 3.48 INCHES OF RAIN REPORTED IN NORTHCOTE AND 3.08 IN HALLOCK FROM EVENT SO FAR. |
| May 30, 6:59 AM CDT | FLOOD | Lancaster, MN | MAJOR FLOOD ISSUES IN CITY OF LANCASTER. WATER OVER HIGHWAY 59 SOUTH OF LANCASTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 198 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.2 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2761 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
806 WGUS53 KFGF 300417 FFWFGF MNC069-301500- /O.NEW.KFGF.FF.W.0010.100530T0417Z-100530T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1114 PM CDT SAT MAY 29 2010 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLASH FLOOD WARNING FOR... KITTSON COUNTY IN NORTHWEST MINNESOTA... * UNTIL 1000 AM CDT SUNDAY * AT 1114 PM CDT...COUNTY EMERGENCY MANAGEMENT OFFICIALS AND STATE AND COUNTY HIGHWAY DEPARTMENTS REPORTED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. REPORTS OF WIDESPREAD FLOODING FROM 2 TO 4 INCHES OF RAINFALL ACROSS THE COUNTY HAVE BEEN RECEIVED. THE NORTHWEST CORNER OF KITTSON COUNTY INCLUSIVE OF THE CITY OF HALLOCK HAS BEEN THE HARDEST HIT. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HALLOCK...HALMA...HUMBOLDT...KENNEDY...LAKE BRONSON...LANCASTER AND NORTHCOTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING ARE HARD TO RECOGNIZE. TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 4894 9648 4859 9645 4858 9702 4894 9710 $$ WJB
1 follow-up statement
798 WGUS73 KFGF 300744 FFSFGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 241 AM CDT SUN MAY 30 2010 MNC069-301500- /O.CON.KFGF.FF.W.0010.000000T0000Z-100530T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KITTSON MN- 241 AM CDT SUN MAY 30 2010 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR CENTRAL KITTSON COUNTY... AT 241 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING IN HALLOCK. SEWERS ARE BACKING UP IN HALLOCK AND 1 LIFT STATION HAS FAILED. SOME WATER HAS BEEN REPORTED IN COURTHOUSE. TOTAL RAINFALL AMOUNTS OF 3.48 INCHES IN NORTHCOTE AND 3.08 IN HALLOCK FROM EVENT SO FAR. RIVER LEVELS ON THE TWO RIVERS RIVER ARE ALSO RISING RAPIDLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HALLOCK...HALMA...KENNEDY...LAKE BRONSON...LANCASTER...NORTHCOTE AND ORLEANS. THE FOLLOWING STREAMS ARE INCLUDED IN THE WARNING...TWO RIVERS... MIDDLE BRANCH TWO RIVERS...SOUTH BRANCH TWO RIVERS...JOE RIVER...ST. VINCENT...LITTLE JOE RIVER AND NORTH BRANCH TWO RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING ARE HARD TO RECOGNIZE. TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 4894 9648 4859 9645 4858 9702 4894 9710 $$ DK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at May 29, 9:52 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 29, 9:52 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 952 PM CDT SAT MAY 29 2010 .UPDATE... SVR WEATHER THREAT DECLINING OVER THE AREA. FEEL SAFE TO REMOVE THE DVL BASIN FROM ANY WATCH SO UPDATED WCN AND ZFP FOR THIS. ELEVATED SHRA/TSTM MOVING NORTHEAST FROM SOUTH DAKOTA ON COOL SIDE OF FRONT IS LIKELY TO STAY BLO SVR LIMITS AS WELL....BUT SPC WANTS TO MONITOR THINGS OVER THE NEXT HOUR. WCN NOTICE EXTENDING WATCH TIL MIDNIGHT WAS SENT IN ERROR...WATCH STILL VALID UNTIL 11 PM. CORRECTED WCN WAS SENT. && .PREV DISCUSSION... /ISSUED 851 PM CDT SAT MAY 29 2010/ UPDATE... 12Z ECMWF PEGGED PCPN AREA THE BEST IN HIGHLIGHTING TWO AREAS...ONE ALONG CANADIAN BORDER AND THE OTHER IN NCNTRL NEBRASKA AND SOUTH CENTRAL SD FOR THE 00-06Z TIME PERIOD. MSAS AS WELL NOTED VERY STRONG MOISTURE CONVERGENCE LATE THIS AFTN IN AREA FROM PEMBINA TO WEST OF GRAFTON AND ALONG SD/NE BORDER. THE NRN AREA OF MOISTURE CONVERGENCE IS WEAKENING AND THE TSTMS WHICH HAD BEEN TRAINING OVER PEMBINA COUNTY MOVING EAST NOW. OVERALL STORM INTENSITY HAS WEAKENED AS WELL. OBS HAVE SHOWN SFC LOW WAS NEAR RUBGY AT 21Z...NR LANGDON AT 23Z AND NOW NEAR DRAYTON-HALLOCK AT 0130Z. COLD FRONT BOUNDARY AND WIND SHIFT EXTENDING SOUTHWARD JUST PASSING THRU GRAND FORKS THEN TO 30 WEST OF FARGO TO ABOUT BRITTON SD. MOISTURE CONVERGENCE ALONG FRONT BTWN GFK AND ABR IS VERY WEAK. BUT STRONGER STORMS DO EXIST ALONG THE BOUNDARY FARTHER SOUTH IN SRN SD. BUT WHAT IS HAPPENING IS SOMETHING GFS HAS SHOWN IN PAST RUNS...WITH SECONDARY 500 MB VORT LIFTING FROM NEBRASKA INTO ERN SD AND INTO THE RED RIVER VALLEY THRU 12Z SUN. THIS CAUSING AREA OF EXPANDING SHOWERS AND TSTMS ON THE COOL SIDE OF THE FRONT IN CNTRL SD WITH SHOWERS SPREADING INTO AREAS NORTH AND WEST OF ABERDEEN ATTM. GFS PCPN IS OVERBLOWN...BUT DO EXPECT PCPN TO DEVELOP NORTHEAST OVERNIGHT INTO MUCH OF ERN ND AND THE VALLEY. DONT EXPECT ANY SVR WX WITH THIS AS 850 MB JET RATHER WEAK. AVIATION... WIND SHIFT TO THE WEST WILL REACH FARGO AROUND 03Z. OUTFLOW FROM TSTMS MAY REACH THIEF RIVER FALLS BY 03Z AND BE GUST AT TIMES. BEMIDJI MAY NOT SEE TRUE WIND SHIFT TO THE WEST TIL AROUND 12Z AS FRONT SLOWS DOWN DUE TO SHORT WAVE MOVING NORTHEAST. WILL EVALUATE SHRA/TSTM COVERAGE FOR INSERTION INTO THE TAF...BUT ATTM WILL KEEP CB MENTION. BRIEF MVFR CIGS PSBL AT DVL BUT OTHERWISE VFR CONDITIONS. HYDROLOGY... PRIMARY CONCERN WILL BE AMOUNT OF QPF INTO SUNDAY. PEMBINA COUNTY HIT HARD LATE AFTN/EARLY EVE WITH 1-5 INCHES OF RAIN CAUSING FLASH FLOODING AND PONDING ESP IN PEMBINA AREA. OTHERWISE WILL SEE HOW MUCH QPF WILL OCCUR WITH BAND OF PCPN OVERNIGHT. BUT ATTM DONT EXPECT ENOUGH TO CAUSE PROBLEMS AS ANY INTENSE RAINFALL WILL BE NARROWLY FOCUSED. OTHERWISE RED AND TRIBS STEADY OR FALLING. PREV DISCUSSION... /ISSUED 224 PM CDT SAT MAY 29 2010/ DISCUSSION...FORECAST CHALLENGE CONCERNS TEMPERATURES AND PCPN CHANCES. MODELS OVERALL IN FAIR AGREEMENT WITH MAIN SURFACE FEATURES AND MASS FIELDS HOWEVER WILL LEAN TOWARDS GFS FOR DETAILS AS NAM INITIALIZED POOR WITH QPF SHOWING TOO MUCH PCPN UNDER CAP. CURRENTLY COLD FRONT IN CENTRAL/WESTERN DAKOTAS AND SHOULD REACH WESTERN FA BETWEEN 21-00Z. ASSOCIATED LOW PRESSURE CENTER JUST NE OF KBIS SHOULD LIFT NORTH THIS AFTERNOON ALONG FRONT AS WEAK MID LEVEL IMPULSE OVER SW ND ALSO LIFTS NORTH. CURRENT CONVECTION MAINLY POST FRONTAL ON BACK EDGE OF CAP. MAIN QUESTION IS WHEN WILL CAP BREAK ALLOWING FOR DEEP CONVECTIVE INITIATION ALONG BOUNDARY. CAP CURRENTLY QUITE STRONG ACROSS SE QUARTER OF ND AND WILL TAKE SOME TIME TO OVERCOME. APPEARS BEST POTENTIAL WILL BE ACROSS NW FA WITH FAVORED LOW LEVEL CONVERGENCE WITH SURFACE LOW...OUTFLOW BOUNDARY ACROSS NE ND AND CLOSER TO EDGE OF CAP WITH APPROACH OF NEXT IMPULSE OVER CENTRAL HIGH PLAINS THIS EVENING. ANOTHER AREA THAT BARES WATCHING FOR LATER TONIGHT WILL BE CONVECTION EXPECTED TO FIRE ACROSS CENTRAL PLAINS NEAR SURFACE LOW AND ENTRANCE REGION OF UPPER JET. THIS CONVECTION EXPECTED TO PROPAGATE NNE. LOW LEVEL JET NOT REAL IMPRESSIVE OVERNIGHT SO HOW FAR N THIS COMPLEX GETS BEFORE WEAKENING SOMEWHAT IN QUESTION BUT COULD AFFECT SOUTHERN AND EASTERN FA LATE TONIGHT. WITH TWO AREAS TO MONITOR AND CAP BREAK DOWN CONSIDERATIONS WILL CONTINUE WITH BROAD LIKELY POPS INCREASING POPS ONLY ACROSS DVL BASIN. WITH PRECIPITABLE H20 VALUES >1.50 INCHES WILL NEED TO MONITOR STRONGER STORM TRENDS AS FLASH FLOOD GUIDANCE LOW ACROSS DVL BASIN. EXPECT EARLY MORNING CONVECTION TO LIFT N AND EAST DURING THE MORNING HOURS FROM VALLEY EAST WITH FRONT CLEARING FAR EASTERN FA BY 18Z. IN WAKE OF CFP COLUMN DOES DRY HOWEVER MOIST LAYER AND LOWERING CONVECTIVE TEMPERATURES SHOULD ALLOW FOR CU DEVELOPMENT. WITH COLD ADVECTION TEMPERATURES WILL BE QUITE A BIT COOLER. WEAK HIGH PRESSURE BUILDS IN OVERNIGHT FOR LIGHT WINDS ALLOWING TEMPERATURES TO DROP CLOSER TO AVERAGE. AS UPPER LOW TRACKS ACROSS S CANADA MEMORIAL DAY A SHORT WAVE AND ASSOCIATED SECONDARY COLD FRONT SWINGS THROUGH FA. INHERITED POPS COVER FEATURE WELL ENOUGH AND WILL MAINTAIN. COOLEST TEMPERATURES WILL BE ACROSS NORTH HALF OF FA IN STRONGER COLD ADVECTION AND ANTICIPATED CLOUD COVER. AVERAGE TO BLO AVERAGE TEMPERATURES TO CONTINUE INTO MIDWEEK WITH OVERALL RAIN FREE PERIOD WITH SURFACE HIGH IN PLACE. NEXT SYSTEM ACROSS CENTRAL PLAINS TUESDAY WITH GFS CLIPPING FAR SOUTHERN FA. SREF AND ECMWF FARTHER SOUTH SO WILL KEEP FORECAST DRY FOR NOW. LONG TERM...TUESDAY NIGHT THROUGH SATURDAY GFS/ECMWF/DGEX/GEM ALL IN REASONABLE AGREEMENT...BUT MEDIUM-RANGE OPERATIONAL MODELS FALL INTO TWO CAMPS WITH TIMING OF SYSTEMS. THE GFS/DGEX ARE MORE PROGRESSIVE AND FARTHER SOUTH WITH QPF THAN THE SLOWER ECMWF/GEM SOLUTIONS. WILL FOLLOW HPC GUIDANCE...FAVORING THE ECMWF/GEM OUTPUT...WHICH ALSO MAINTAINS BEST FORECAST CONTINUITY. BASIC IDEA BRINGS TWO BURSTS OF SHORT-WAVE ENERGY THROUGH A RATHER FAST ZONAL FLOW ALOFT. WILL TIME POPS WITH THESE WAVES...GIVING THE BEST CHANCES FOR SHOWERS/THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY MORNING AND AGAIN FRIDAY NIGHT INTO SATURDAY. TEMPERATURES THROUGH THE PERIOD WILL BE A BIT COOLER THAN RECENT DAYS...WITH HIGHS IN THE 60S AND 70S AND LOWS PRIMARILY IN THE 40S. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && RIDDLE
Hazardous weather outlook, May 29, 7:02 AM CDT, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 702 AM CDT SAT MAY 29 2010 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-301215- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 702 AM CDT SAT MAY 29 2010 ...SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND TONIGHT ROUGHLY WEST OF LINE FROM NEAR WARROAD MINNESOTA TO FERGUS FALLS MINNESOTA. LARGE HAIL AND DAMAGING WINDS WILL BE MOST LIKELY WITH THE THUNDERSTORMS. ALSO LOCALLY HEAVY RAIN WILL BE POSSIBLE. THE STORMS WILL MOST LIKELY DEVELOP AFTER 3 PM CDT AND SHOULD SETTLE DOWN AFTER 11PM CDT. THEREAFTER HEAVY RAIN WILL CONTINUE TO BE A THREAT. SOME THUNDERSTORMS WILL OCCUR THIS MORNING ALONG THE INTERNATIONAL BORDER. THE STORMS ARE EXPECTED TO DIMINISH LATER THIS MORNING AND ARE NOT EXPECTED TO BE SEVERE. A COLD FRONT OVER WESTERN NORTH DAKOTA WILL MOVE INTO EASTERN NORTH DAKOTA THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT BY MID AFTERNOON. THE COLD FRONT WILL MOVE EAST AND SHOULD EXIT THE EASTERN ZONES BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
In the hours before
Special weather statement, May 29, 6:17 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 617 PM CDT SAT MAY 29 2010 NDZ006-007-300015- CAVALIER ND-TOWNER ND- 617 PM CDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOWNER AND NORTHWESTERN CAVALIER COUNTIES UNTIL 715 PM CDT... AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 16 MILES NORTH OF CANDO...OR 34 MILES WEST OF LANGDON... MOVING TO THE NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... CLYDE AROUND 630 PM CDT. CALVIN AROUND 635 PM CDT. SARLES AROUND 640 PM CDT. HANNAH AROUND 700 PM CDT. THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HOPKINS
Local storm report, May 29, 6:24 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
624 PM CDT SAT MAY 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL PEMBINA 48.97N 97.25W
05/29/2010 E0.75 INCH PEMBINA ND FIRE DEPT/RESCUE
&&
DRIDDLELocal storm report, May 29, 6:43 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
643 PM CDT SAT MAY 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND GST NOYES 49.00N 97.20W
05/29/2010 M58.00 MPH KITTSON MN MESONET
ST VINCENT RWIS SITE
0615 PM HAIL PEMBINA 48.97N 97.25W
05/29/2010 E0.75 INCH PEMBINA ND FIRE DEPT/RESCUE
0628 PM TSTM WND GST 5 W NORTHCOTE 48.85N 97.11W
05/29/2010 E65.00 MPH KITTSON MN STORM CHASER
ESTIMATED WIND GUST FROM WINNIPEG MANITOBA STORM CASHER
0630 PM HAIL PEMBINA 48.97N 97.25W
05/29/2010 E1.75 INCH PEMBINA ND FIRE DEPT/RESCUE
&&
DRIDDLESpecial weather statement, May 29, 7:11 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 711 PM CDT SAT MAY 29 2010 MNZ004-NDZ008-016-054-300115- EASTERN WALSH COUNTY ND-KITTSON MN-PEMBINA ND-WESTERN WALSH COUNTY ND- 711 PM CDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALSH...PEMBINA AND NORTHERN KITTSON COUNTIES UNTIL 815 PM CDT... AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 10 MILES NORTHEAST OF PARK RIVER...OR 13 MILES NORTHWEST OF GRAFTON...MOVING TO THE NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... HENSEL AROUND 725 PM CDT. ST. THOMAS AROUND 730 PM CDT. CAVALIER AND GLASSTON AROUND 735 PM CDT. HAMILTON AROUND 745 PM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE MARKER 195 AROUND 745 PM CDT...AND MILE MARKER 216 AROUND 810 PM CDT... THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HOPKINS
Special weather statement, May 29, 7:58 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 758 PM CDT SAT MAY 29 2010 MNZ004-007-NDZ008-016-300200- EASTERN WALSH COUNTY ND-KITTSON MN-PEMBINA ND-WEST MARSHALL MN- 758 PM CDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALSH...NORTHWESTERN MARSHALL...SOUTHEASTERN PEMBINA AND SOUTHERN KITTSON COUNTIES UNTIL 900 PM CDT... AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES NORTHEAST OF MINTO...OR 6 MILES SOUTHEAST OF GRAFTON...MOVING TO THE NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... BIG WOODS AROUND 805 PM CDT. HERRICK AROUND 815 PM CDT. DRAYTON AROUND 820 PM CDT. ROBBIN AROUND 825 PM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE MARKER 174 AROUND 805 PM CDT...AND MILE MARKER 181 AROUND 815 PM CDT... THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HOPKINS
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:15 PM CDT | Areal Flood Advisory | FGF | Kittson | 4 hr |
| May 29, 7:19 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 56 min |
| May 30, 9:58 AM CDT | Areal Flood Warning | FGF | Kittson | 53 hr |
Nearby
Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.